Looking for prescription drug prices?
Prescription co-pays vary by insurance coverage. As a result, we don't provide a drug price until we process your prescription and determine your co-pay.
For out-of-pocket prices:
- In-Store, call your local Walgreens pharmacy.
- Online at Walgreens.com, call 877-250-5823, toll-free anytime day or night.
ZYRTEC -D TABLETS
Ingredient Name: CETIRIZINE (se-TI-ra-zeen) and PSEUDOEPHEDRINE (soo-doe-e-FED-rin)
Drug Manufacturer: PFIZER
Common Uses: This medicine is a decongestant (pseudoephedrine), antihistamine (cetirizine) combination that is used to relieve symptoms associated with seasonal and perennial allergies such as watery eyes, runny nose (rhinitis), itching eyes, sneezing, and stuffy nose (nasal congestion).
Before Using This Medicine: USE OF THIS MEDICINE IN CHILDREN UNDER 12 is not recommended due to the high amount of pseudoephedrine. Please talk with your doctor about the risks and benefits of giving this medicine to your child. Some medicines or medical conditions may interact with this medicine. INFORM YOUR DOCTOR OR PHARMACIST of all prescription and over-the-counter medicine that you are taking. DO NOT TAKE THIS MEDICINE if you are also taking or have taken in the last 14 days a monoamine oxidase inhibitor, or MAOI, (e.g., furazolidone, linezolid, moclobemide, phenelzine, procarbazine, selegiline, isocarboxazid, tranylcypromine). ADDITIONAL MONITORING OF YOUR DOSE OR CONDITION may be needed if you are taking certain blood pressure medicines (methyldopa, guanethidine, reserpine, beta blockers such as propranolol), adrenaline-like medicines, (e.g., ephedrine, methylphenidate), certain herbal products (e.g., ephedra). ADDITIONAL MONITORING OF YOUR DOSE OR CONDITION MAY BE NEEDED if you are taking other medicines that cause drowsiness including sleeping medicines (e.g., sedatives), tranquilizers, anti-anxiety medicines (e.g., diazepam), narcotic pain relievers (e.g., codeine), psychiatric medicines (e.g., phenothiazines such as chlorpromazine, or tricyclics such as amitriptyline), anti-seizure medicines (e.g., carbamazepine), muscle relaxants, or other antihistamines that cause drowsiness (e.g., diphenhydramine). DO NOT START OR STOP any medicine without the approval of doctor or pharmacist. Inform your doctor of any other medical conditions, allergies, pregnancy, or breast-feeding. DO NOT TAKE THIS MEDICINE if you are allergic to the medicine hydroxyzine. DO NOT TAKE THIS MEDICINE if you have narrow-angle glaucoma, severe difficulty urinating (urinary retention), very high blood pressure, severe heart or blood vessel disease (e.g., coronary artery disease), or if you have experienced serious side effects in the past with decongestants (e.g., irregular heart rhythm). ADDITIONAL MONITORING OF YOUR DOSE OR CONDITION may be needed if you have kidney disease, liver disease, glaucoma (open angle type), high blood pressure, diabetes, heart disease, problems urinating (e.g., enlarged prostate) or thyroid problems (hyperthyroidism). Contact your doctor or pharmacist if you have any questions or concerns about taking this medicine.
How to Use This Medicine: Follow the directions for using this medicine provided by your doctor. This medicine is usually taken by mouth twice daily. SWALLOW WHOLE. Do not break, crush, or chew before swallowing. This medicine may be taken on an empty stomach or with food. STORE THIS MEDICINE at room temperature between 68 and 77 degrees F (20 to 25 degrees C)in a tightly closed container, away from heat, moisture, and light. BRIEF STORAGE BETWEEN 59 and 86 degrees F (15 to 30 degrees C) is acceptable. IF YOU MISS A DOSE OF THIS MEDICINE, take it as soon as possible. If it is almost time for your next dose, skip the missed dose and go back to your regular dosing schedule. Do NOT take 2 doses at once.
Cautions: THIS MEDICINE MAY CAUSE DROWSINESS OR DIZZINESS. DO NOT DRIVE, OPERATE MACHINERY, OR DO ANYTHING ELSE THAT COULD BE DANGEROUS until you know how you react to this medicine. LIMIT ALCOHOLIC BEVERAGES while taking this medicine. DO NOT INCREASE YOUR DOSE or take more of this medicine than prescribed without checking with your doctor. BEFORE YOU BEGIN TAKING ANY NEW MEDICINE, either prescription or over-the-counter, check with your doctor or pharmacist. This includes any medicines which contain diet or appetite control medicines, antihistamines, or decongestants. These ingredients can cause drowsiness or increase your heart rate or blood pressure. Ask your pharmacist about the safe use of these medicines. IF YOU HAVE TROUBLE SLEEPING, ask your doctor or pharmacist about the best time to take this medicine. THIS MEDICINE MAY INTERFERE with allergy test results. Check with your doctor for instruction on how long you will need to stop taking this medicine prior to those tests. CAUTION IS ADVISED WHEN THIS DRUG IS USED IN THE ELDERLY because they may be more sensitive to the effects of the drug, especially the drowsiness effect. FOR WOMEN: IF YOU PLAN ON BECOMING PREGNANT, discuss with your doctor the benefits and risks of using this medicine during pregnancy. THIS MEDICINE IS EXCRETED IN BREAST MILK. DO NOT BREAST-FEED while taking this medicine.
Possible Side Effects: SIDE EFFECTS, that may go away during treatment, include drowsiness, fatigue, dry mouth, dizziness, nervousness, nausea, headache, or trouble sleeping. If they continue or are bothersome, check with your doctor. CONTACT YOUR DOCTOR IMMEDIATELY if you experience unusually fast/irregular heartbeat, uncontrolled shaking or tremor, yellowing eyes and skin, dark urine, persistent fatigue, mental or mood changes, seizures, trouble breathing, or trouble urinating. AN ALLERGIC REACTION TO THIS MEDICINE is unlikely, but seek immediate medical attention if it occurs. Symptoms of an allergic reaction include rash, itching, swelling, severe dizziness, trouble breathing. If you notice other effects not listed above, contact your doctor, nurse, or pharmacist. This is not a complete list of all side effects that may occur. If you have questions about side effects, contact your healthcare provider. Call your doctor for medical advice about side effects. You may report side effects to FDA at 1-800-FDA-1088.
Overdose: IF OVERDOSE IS SUSPECTED, contact your local poison control center or emergency room immediately. Symptoms of overdose may include severe drowsiness, irregular or unusually fast heartbeat, or seizures.
Additional Information: DO NOT SHARE THIS MEDICINE with others for whom it was not prescribed. DO NOT USE THIS MEDICINE for other health conditions. KEEP THIS MEDICINE out of the reach of children and pets. IF USING THIS MEDICINE FOR AN EXTENDED PERIOD OF TIME, obtain refills before your supply runs out.
Copyright 2012 Wolters Kluwer Health, Inc.
Disclaimer - This information is not intended to substitute for professional medical advice. Be sure to contact your physician, pharmacist or other health care provider for more information about this medication. By searching these web site pages, you agree to our terms and conditions of use.